| Catalog Number |
8065797103 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Glaucoma (1875)
| Date of Event |
10/18/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
No sample was returned for evaluation.Analysis of the retain sample from the same master lot as lot 406405 confirmed the product as c3f8 and meets all release criteria.
Event or Problem Description
(b)(6) - clinical study center number 03, subject id (b)(6).A healthcare professional reported that a patient experienced mild high intraocular pressure in the left eye following posterior vitrectomy with replacement injection+vitreous drug injection+retinal lesion laser coagulation+vitreous gas-liquid exchange, retinal repositioning surgery drug therapy given.Patient recovered.Lot number was updated by clinical colleague from 406501 to 406405.These lots are from the same master lot of c3f8.